Efficient replication variance estimation for two-phase sampling

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 186
  • Download : 0
Variance estimation for the regression estimator for a two-phase sample is investigated. A replication variance estimator with number of replicates equal to or slightly larger than the size of the second-phase sample is developed. In surveys where the second-phase sample is much smaller than the first-phase sample, the procedure has practical advantages. The method is similar in spirit to one of Fuller (1998), but is more easily applied and avoids some of that method's difficulties. The proposed method can be directly applied to variance estimation for the double expansion estimator and the reweighted expansion estimator. In these cases, the proposed method is asymptotically equivalent to the full jackknife, but uses a smaller number of replications
Publisher
STATISTICA SINICA
Issue Date
2003-07
Language
English
Article Type
Article
Keywords

IMPUTATION

Citation

STATISTICA SINICA, v.13, no.3, pp.641 - 653

ISSN
1017-0405
URI
http://hdl.handle.net/10203/212963
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0